# SDR SWIA201230761

- Difficulty date: May 18, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 26,819 hours, 21,242 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAINS SHOULDER HARNESS IS LOCKING UP WITH NORMAL MOVEMENT.  (FLT 4641)  REPLACED PILOT SEAT INERTIA REEL AND SHOULDER STRAP ASSEMBLY IN REFERENCE TO CRJ200 AMM.
